# SDR VNAA20241102009

- Difficulty date: September 26, 2024
- Submitted: November 2, 2024
- Operation: Air carrier
- Aircraft: N587NN
- Make and model: Bombdr CL6002D15
- Aircraft serial: 15390
- Aircraft time: 19,192 hours, 17,166 cycles
- System (JASC): 5712 · Wing, Rib/Bulkhead
- Part: Rib
- Part number: CC670121064
- Condition: Cracked
- Location: Zone 600
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACKED WING RIB SS 15.50 AT RH INB WING.    CRACKED WING RIB SS 15.50 AT RH INB WING WAS REPAIRED PER REO 690-57-41-446 REV - -
